# SDR DALA2021011300197

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N342DN
- Make and model: Airbus A321-211
- Aircraft serial: 8159
- Aircraft time: 8,287 hours, 3,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GREEN RUNNING MAN LENSCOVER MISSING AT 4R.  CORRECTIVE ACTION: REPLACED MISSING EMERGENCY EXIT SIGN AT DOOR 4R LOWER.  ALL CHECKS GOOD.
